Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Accidentally tool heavy dosage of sudafed. What can be done to counter the side effects?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
I am a male, 42 years old and have accidentally taken 2 tablets of sudafed (60mg) for congestion when the dose said take one. I have not had any other drugs in the last 24 hours or so. Do I need to do anything or just ensure I leave plenty of time before the next dose (each dose should be taken upto every 4 hours upto 4 times daily)?
Posted Thu, 6 Jun 2013 in General Health
Answered by Dr. Omer 1 hour later

Thanks for your query.

As you have said that you are having flu and you took Pseudoephedrine(SUDAFED)60 mg/

You need to take Immediate release: 60 mg every 4-6 hours; maximum dose: 240 mg/day

But if you have taken 2 tablets by mistake then nothing to worry about as it will get out of your system in 1-3 hrs

But there will be difficulty to sleep , a little bit of anxiety , palpitation will be there but will go away in 1-3 hours and take the next dose after 6 hrs and then after 4 hrly.

In the end I would say NOTHING TO WORRY about just adhere with your doctor advice

I hope this helps , and will calm you down.

Take care,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor